Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/1084
Type: Artigo de periódico
Title: The number of open paths in an oriented rho-percolation model
Author: COMETS, Francis
POPOV, Serguei
VACHKOVSKAIA, Marina
Abstract: We study the asymptotic properties of the number of open paths of length n in an oriented rho-percolation model. We show that this number is e(n alpha(rho)(1+o(1))) as n ->infinity. The exponent alpha is deterministic, it can be expressed in terms of the free energy of a polymer model, and it can be explicitly computed in some range of the parameters. Moreover, in a restricted range of the parameters, we even show that the number of such paths is n(-1/2)We (n alpha(rho))(1+o(1)) for some nondegenerate random variable W. We build on connections with the model of directed polymers in random environment, and we use techniques and results developed in this context.
Subject: oriented percolation
rho-percolation
directed polymers in random environment
Country: Estados Unidos
Editor: SPRINGER
Citation: JOURNAL OF STATISTICAL PHYSICS, v.131, n.2, p.357-379, 2008
Rights: fechado
Identifier DOI: 10.1007/s10955-008-9506-2
Address: http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000253994900007&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
http://dx.doi.org/10.1007/s10955-008-9506-2
Date Issue: 2008
Appears in Collections:IMECC - Artigos e Materiais de Revistas Científicas

Files in This Item:
File Description SizeFormat 
art_COMETS_The_number_of_open_paths_in_an_2008.pdfpublished version538.22 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.